# SDR ASOA2015081113610

- Difficulty date: August 11, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, RBL 9 INBD AND OUTBD ANGLES ARE CRACKED.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-42-21.
